# SDR UALA2013070904784

- Difficulty date: July 8, 2013
- Submitted: July 12, 2013
- Operation: Air carrier
- Aircraft: N644UA
- Make and model: Boeing 767322
- Aircraft serial: 25094
- Aircraft time: 93,373 hours, 14,786 cycles
- Engine: Pwa PW4060
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Leaking
- Location: Lt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

OIL DRIPPING FROM LT ENGINE.   BOTTOM HALF OF TAILPIPE COVERED IN OILY SHEEN.  CLEANED OIL FROM AREA AND BREATHER OUTLET HOLE.  OPENED CORE COWL AND NO ACTIVE LEAK NOTED. COMPLIED WITH OIL CONSUMPTION CHECK REF AMM.  NO EXCESS OIL CONSUMPTION NOTED ON PLN OIL IN AMS DIS.
